I have been on anti-depressents on and off for 20 years now, a month ago I was put on zoloft to help with the anger and nerviousness... the sidde effects were aweful, I became more anxious more angry and very hostile, and was in the restroom over 10 times a day.. my dr. said BuSpar will be better. I do not feel depressed. my hands sweat constantly,my stomach feels like i am on a rollercoaster most of the time, and I can not concentrate... I do not know what is going on with me... I do not want to go to the grocery store, I dont even want to go outside... I just want everything in order!!! I am constantly counting things, my steps I take, how may time I open or close a door. I can not find a dr that can put this all together. I do not have insurance so I pay 60$ everytime I see a dr. I have had the shingles (I think from all the stress) for 3 months. the put me on nurontin for the pain. I am verry nervious to take the BuSpar... I really cant handle the same side effects as the zoloft... I really need help... any suggestions???
27 Mar 2012
Hello gypsyatheart. Well, you're not doing well on the Zoloft. You've been on antidepressants for 20 years. You know its a hit and miss. If you decide not to take the Buspar, you'll be feeling more of the same. I believe you're feeling the way you are because of withdrawls, your no longer taking Zoloft. I suggest you take the Buspar, as perscribed by your doctor. Hopefully, it will help with your anxiety and stress levels. As to your diagnosis, I'm not qualified to give a opinion on. regards, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
not necessarily due to real or good reasons... just unreasonable intenalized anger that you have to deal with by yourself because it is not ...
2 answers • 25 Jan 2012
Zoloft 200mg daily Bupropion 150 mg once daily
3 answers • 24 Feb 2014
I have been on Zoloft for almost a year now and I think it has made me act odd. I have had more energy for the most part but I think I have too much ...
1 answer • 19 May 2015
3 answers • 1 Jun 2016